# SDR FDEA201905041000

- Difficulty date: May 4, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 40,942 hours, 22,641 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: A254410012
- Part serial: AQ0045
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MDIS  729     32-30  4472     03MAY19  PHX  FACT  LOGPAGES:1089763  REPEAT WRITEUP. ON GEAR RETRACTION THE LEFT MAIN  GEAR DOOR AND UNLK LIGHTS REMAINED ILLUMINATED, AND CORRESPONDING ECAM "GEAR NOT UP LOCKED". COMFIRMED LIGHTS ON SYS 1 AND 2 COMPLIED WITH ECAM AND QRH LOWERED GEAR AND LANDED NORMALLY. SHGN 04MAY19 06:18   PHX REF. AMM 32-31-33-04, REPLACED LT MAIN GEAR DOOR UPLOCK ASSY. INSTALLATION COMPLETED TO PARG. "E" TEST. LEAK TEST WAS GOOD. RII: FACT 05MAY19 01:42  PHX JACKED A/C PER 7-11-00-00. COMPLETED INSTALLATION OF LT DOOR UPLOCK ASSEMBLY PER 32-3-33-04. PERFORMED MLG EXTENSION AND RETRACTION OPS CHECK PER 32-31-00-05, PERFORMED 3 COMPLETE CYCLES WITH NO FAULTS. OK FOR SERVICE.
